Advertisement

The existence of a generalized fourier transform for a solution as a radiation condition for a class of problems generalizing oscillation excitation problems in regular waveguides

  • A. N. Bogolyubov
  • M. D. Malykh
  • Yu. V. MukhartovaEmail author
Article

Abstract

For a second-order inhomogeneous differential equation defined on the real axis and such that its right-hand side and solutions are functions in a Hilbert space, it is shown that the existence of a generalized Fourier transform of the solution is a correct radiation condition if the right-hand side is sufficiently smooth and compactly supported.

Keywords

generalized Fourier transform non-self-adjoint operator bundle radiation condition regular waveguide theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. S. Il’inskii, V. V. Kravtsov, and A. G. Sveshnikov, Mathematical Models in Electrodynamics (Mosk. Gos. Univ., Moscow, 1993) [in Russian].Google Scholar
  2. 2.
    A. G. Sveshnikov, “Radiation Principle,” Dokl. Akad. Nauk SSSR 73, 917–920 (1950).zbMATHGoogle Scholar
  3. 3.
    A. N. Tikhonov and A. A. Samarskii, “On the Excitation of Radio Waves. I,” Zh. Tekh. Fiz. 17, 1283–1296 (1947).Google Scholar
  4. 4.
    A. N. Tikhonov and A. A. Samarskii, “On the Excitation of Radio Waves. II,” Zh. Tekh. Fiz. 17, 1431–1440 (1947).Google Scholar
  5. 5.
    A. N. Tikhonov and A. A. Samarskii, “On the Representation of the Field in a Waveguide as a Sum of the Fields TE and TM,” Zh. Tekh. Fiz. 18, 959–970 (1948).Google Scholar
  6. 6.
    P. E. Krasnushkin and E. I. Moiseev, “On the Excitation of Forced Oscillations in a Layered Waveguide,” Dokl. Akad. Nauk SSSR 264, 1123–1127 (1982).MathSciNetGoogle Scholar
  7. 7.
    G. I. Veselov and P. E. Krasnushkin, “On the Scattering Properties of a Two-Layered Screened Circular Waveguide and the Complex Waves in It,” Dokl. Akad. Nauk SSSR 260, 576–579 (1981).MathSciNetGoogle Scholar
  8. 8.
    Yu. G. Smirnov, “On the Completeness of the System of Eigenwaves and Attached Waves of a Partially Filled Waveguide with an Irregular Boundary,” Dokl. Akad. Nauk SSSR 297, 829–832 (1987).Google Scholar
  9. 9.
    Yu. G. Smirnov, “The Operator Bundle Method in Boundary Value Conjugation Problems for a System of Elliptic Equations,” Differ. Uravn. 27(1), 140–147 (1991).Google Scholar
  10. 10.
    Yu. G. Smirnov, “Application of the Operator Bundle Method in the Eigenwave Problem for a Partially Filled Waveguide,” Dokl. Akad. Nauk SSSR 312, 597–599 (1990).Google Scholar
  11. 11.
    A. N. Bogolyubov, A. L. Delitsyn, and A. G. Sveshnikov, “On the Completeness of Root Vectors of a Radio Waveguide,” Dokl. Akad. Nauk 369, 458–460 (1999) [Dokl. 60, 453–455 (1999)].zbMATHMathSciNetGoogle Scholar
  12. 12.
    A. N. Bogolyubov, A. L. Delitsyn, and A. G. Sveshnikov, “Solvability Conditions for the Radio Waveguide Excitation Problem,” Dokl. Ross. Akad. Nauk 370, 453–456 (2000) [Dokl. 61, 126–129 (2000)].zbMATHMathSciNetGoogle Scholar
  13. 13.
    A. N. Bogolyubov, A. L. Delitsyn, and A. G. Sveshnikov, “On the Problem of Excitation of a Waveguide Filled with an Inhomogeneous Medium,” Zh. Vychisl. Mat. Mat. Fiz. 39, 1869–1888 (1999) [Comput. Math. Math. Phys. 39, 1794–1813 (1999)].MathSciNetGoogle Scholar
  14. 14.
    A. N. Bogolyubov and M. D. Malykh, “Remark on the Radiation Conditions for an Irregular Waveguide,” Zh. Vychisl. Mat. Mat. Fiz. 43, 585–588 (2003) [Comput. Math. Math. Phys. 43, 560–563 (2003)].zbMATHMathSciNetGoogle Scholar
  15. 15.
    A. N. Bogolyubov, M. D. Malykh, and Yu. V. Mukhartova, “Solution to the Boundary Value Problem for an Arbitrary Elliptic Operator Subject to a Radiation Condition,” Zh. Vychisl. Mat. Mat. Fiz. 46, 2228–2234 (2006) [Comput. Math. Math. Phys. 46, 2129–2135 (2006)].MathSciNetGoogle Scholar
  16. 16.
    M. V. Keldysh, “On the Completeness of the Eigenfunctions of Some Classes of Non-Self-Adjoint Linear Operators: Chapter I,” in Selected Works (Nauka, Moscow, 1985), pp. 305–320 [in Russian].Google Scholar
  17. 17.
    Yu. G. Reshetnyak, A Course in Mathematical Analysis, Part 2, Chapter 2: Integral Calculus for Multivariate Functions. Integral Calculus on Manifolds. External Differential Forms (Izd-vo Instituta Matematiki SO RAN, Novosibirsk, 2001) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  • A. N. Bogolyubov
    • 1
  • M. D. Malykh
    • 1
  • Yu. V. Mukhartova
    • 1
    Email author
  1. 1.Faculty of PhysicsMoscow State UniversityMoscowRussia

Personalised recommendations